Doctor insights on:
Pain In Back If Head Day After Taking Ativan
Im having lower abdominal pain in left side and both hip and back side too. this time i had irregular periods. the next day after period ends i had the pain about 6 hours in midnight to morning. suddenly the pain went. during midnight ive vomited 4 times.
Got pain while taking shower this morning on one side upper back shoulder area! Took tylenol (acetaminophen) and having relief but still there! What should i do?
Aleve (naproxen) and heat: it sounds like a pulled muscle and should resolve over the next few days to 2 weeks. If you have no drug allergies, I suggest taking 2 Aleve (naproxen) twice daily with food ( breakfast and dinner) x 7 days and use heat twice daily in am and pm x 20 minutes. If the pain has not resolved after 2 weeks or is getting worse after another few days, then you should see your Doctor. ...Read more
I was taking Aleve (naproxen) for the past week for back pain. I've stopped taking pain relievers for the past couple days because of dull stomach pain & mild nausea. Did pain reliever hurt me? How can I fix it?
See below: Nsaids can easily irritate stomach, especially if taken alone (without food). In future take meds (unless directed otherwise) with full glass of water after a meal to lessen effects on stomach. Otc acid blockers like zantac/pepcid or prilosec/ Prevacid (lansoprazole) for a week can help; if symptoms persist, or if see black, tarry stools, see fp right away for evaluation & treatment. ...Read moreSee 1 more doctor answer
Can i continue to be taking alcohol with a lower back pain nd itching on every area of my abdomen after drinking?
Currently tampering lorazepam 1mg slowly after 6month of use. Started to get frontal headache and neck pain. Anything i can take during day time?
Consult your doctor : I strongly recommended that you go in to see the doctor who is prescribing this medication for you to guide you through these symptoms, it could be dangerous to not inform your doctor of your progress. He/she will be able to evaluate you, check your vital signs, and then decide on the best course of treatment, or any alternative medication (if needed) based on your evaluation. ...Read more
Third day of having runny stool every couple of hours. Had fever on first day which faded after tylenol (acetaminophen). Tums did not help. Pain in lower abdomen?
Call your doc: Could be viral, bacterial, other. History of travel, unsavory food intake, bleeding, sick contacts, other meds or medical conditions, antibiotic use in the last 2-3 months. Large volume or small volume diarrhea? Could even be inflammatory stuff like diverticulitis, appendicitis, etc. Risk dehydration, even with oral rehydration fluid like pedialyte (otc) call your doc. ...Read moreSee 1 more doctor answer
I'm taking tramadol, skelaxin, and nabumetone for very bad lower pack pain and get no relief. Do I have a disc problem? Two weeks ago i started having low back pain. A few days later developed the urge to go the bathroom all the time. The frequent urge
Been on the amlodipine 4 days now. Take it early in the morning . Am ok until about 3pm then i feel aches in shoulders:neck. Dull headache chills.
Amlodipine : Stay on it for a few days if it persists call your doc about using a different medication. ...Read more
I took 5mg Valium by my doctor for back pain. How long until pain comes back after taking? I took a tablet 6 hours ago and only have mild pain. Thanks
As above : You can discuss this with u prescribing privider. ...Read more
I feel pain in my forehead smtimes left and at tyms on right. The pain worsens and subsides only after taking saridon tabs.. Kindly advise?
I am taking 1 ml of vitamin D3 every 15 days orally. I experience severe lower back pain and muscle pain after taking it. Is it a side effect? And why
Chest pain that won't go away. I take Advil (ibuprofen) and still have pain in back,chest,shoulder after fall. Can it be heart after 8 months of pain?
Unlikely: Heart issues at your age are rare, especially in light of your fall history. May represent a rib fracture or spine fracture near thoracic nerve root . If not acute changes over the last 8 months, then schedule appointment with your doctor. If a sudden change occurs or shortness of breath develops then report to ER ...Read more
Throbbing headache in back of head right side after sex. Advil (ibuprofen) helped. It was worse when laying down. Hist eds and migraines. See Dr wed ok to wait?
Hi, I have had a neck and lower back muscle ache for the past 7 days. When i take 2 advils (ibuprofen) it goes away for 5 hours and then it comes back.
Varies: There are multiple potential causes. Advil (ibuprofen) is an antiinflammatory, and so it suggests there may be an inflammatory component to it. Sometimes aching in the back and neck can proceed a viral illness, so consider being checked if it does not resolve in the next several days or if it worsens. Thank you for the question. ...Read more
Wake up to lower abdominal pain (only left side) every morning. About 10 days before period. Is this PMS? Need ibuprofen once a day. Thank you
Pelvic pain: Pelvic pain is complex as there are several organs in the pelvis. The ovaries, fallopian tubes, uterus, cervix, bladder, appendix, intestines, colon and rectum can all be the source. Pelvic pain requires and examination to help organize the evaluation. 10 days before your cycle PMS is not a likely cause ...Read more
Lower back pain laying on stomach or back? First day I took Prilosec? Side effect? No fever or chills just bad,lower back pain only,laying down?
Pls help. Having terrible headache on left back side of head which diddnt go away after taking diclifenac 75 mg. Becomes worse when moving head.
23 years, male having lower and middle back pain for the last couple of weeks.Pain generally occurs alternate days after 5-6 hrs of sleep.Please help.
Rash on upper back and neck…taking flucloxacillin 500mg 1 tablet 4 times a day for 4 weeks. Feel sick after taking them and get dizzy when standing?
I have severe hip pain that started a few days ago and gets worse each day.. I can hardly stand or walk. I've take pain pills ,aleve,muscle relaxer.
It's possible: I would see a pain/spine specialist to determine if your hip is involved or if its all coming from your spine. ...Read more
- Talk to a doctor live online for free
- Ativan for back pain
- When can i drink after taking ativan
- Lower back pain after taking duphaston
- Ask a doctor a question free online
- Back pain after standing all day
- Can i take an ativan 5hrs after taking antivert?
- This is my 7th day after taking azithromycin for chlamydia and i recieved head will i be at risk of gettin reinfected
- Bleeding day after taking azithromycin
- Talk to a neurologist online